# SDR SWIA202158624

- Difficulty date: April 16, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON AFT HINGE FITTING ON FWD BAGGAGE-BAY SURROUND     (C-CHECK RO 6/04/2021)    REPLACED NEW FWD BAGGAGE BAY DOOR AFT HINGE FITTING REF. DRAWING SH670-33750 REV AA. TORQUE WRENCH TUC5658 CAL DUE 31-JUL-21 /  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
